The Cauchy problem for hyperbolic equations with degeneracy of type on the initial line
Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 512-522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_3_a10,
author = {N. P. Kulikov},
title = {The {Cauchy} problem for hyperbolic equations with degeneracy of type on the initial line},
journal = {Differencialʹnye uravneni\^a},
pages = {512--522},
year = {1975},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_3_a10/}
}
N. P. Kulikov. The Cauchy problem for hyperbolic equations with degeneracy of type on the initial line. Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 512-522. http://geodesic.mathdoc.fr/item/DE_1975_11_3_a10/